IMECH-IR  > 力学所知识产出(1956-2008)
复变函数分解定理的改进
朱如曾; 朱颖
Source Publication北京工业大学学报
1994-09-30
Issue03Pages:119-120
ISSN0254-0037
Abstract放宽了复变函数分解定理的条件;给出了纯复分析的证法。
Keyword复变函数 分解定理 半解析函数
Language中文
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/72264
Collection力学所知识产出(1956-2008)
Recommended Citation
GB/T 7714
朱如曾,朱颖. 复变函数分解定理的改进[J]. 北京工业大学学报,1994(03):119-120.
APA 朱如曾,&朱颖.(1994).复变函数分解定理的改进.北京工业大学学报(03),119-120.
MLA 朱如曾,et al."复变函数分解定理的改进".北京工业大学学报 .03(1994):119-120.
Files in This Item: Download All
File Name/Size DocType Version Access License
CJA1994-005.pdf(92KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱如曾]'s Articles
[朱颖]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱如曾]'s Articles
[朱颖]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱如曾]'s Articles
[朱颖]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: CJA1994-005.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.